Alert archive / Tennessee / Tornado Warnings in 2006

Tornado Warning 7, NWS Morristown, TN

April 7, 2006Morgan County, Roane County, Tennessee

NWS Morristown, TN issued this tornado warning at Apr 7, 2006, 7:08 PM EDT for Morgan County, Roane County, Tennessee. It was in force for 52 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 7:08 PM EDT (23:08 UTC)
Expired
Apr 7, 2006, 8:00 PM EDT
In force
52 min
Issued by
NWS Morristown, TN
Area
Counties, with a storm outline in the text

Counties Morgan County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 115 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 7:15 PM EDTFUNNEL CLOUDWartburg, TNFROM 715 TO 735 PM...SEVERAL REPORTS OF FUNNEL CLOUD SIGHTINGS COUNTYWIDE BUT NO REPORTS OF TOUCHDOWNS AT THIS TIME. REPORTED BY SHERIFFS DISPATCH.
Apr 7, 7:15 PM EDTTSTM WND DMGWartburg, TNFROM 715 TO 735 PM...NUMEROUS TREES DOWN COUNTYWIDE. REORTED BY SHERIFFS DISPATCH.
Apr 7, 7:15 PM EDTTSTM WND DMGWartburg, TNFROM 715 TO 735 PM...SEVERAL HOMES COUNTYWIDE SUFFERED MINOR ROOF DAMAGE. REPORTED BY SHERIFFS DISPATCH.
Apr 7, 7:15 PM EDTHAIL 1.75Wartburg, TNFROM 715 TO 735 PM...NUMEROUS REPORTS OF PENNY TO GOLF BALL SIZED HAIL COUNTYWIDE. REPORTED BY SHERIFFS DISPATCH.
Apr 7, 7:20 PM EDTTSTM WND DMGRockwood, TNSEVERAL TREES DOWN COUNTYWIDE. REPORTED BY ROANE COUNTY HIGHWAY DEPARTMENT.
Apr 7, 7:25 PM EDTTSTM WND DMGHarriman, TNONE TREE DOWN ON SWAN POND CIRCLE IN HARRIMAN. REPORTED BY SHERIFFS DISPATCH.
Apr 7, 7:25 PM EDTHAIL 13 S Wartburg, TNQUARTER SIZED HAIL IN THE MOSSY GROVE AREA. REPORTED BY AMATEUR RADIO OPERATOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 3:08 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMRX 072308
TORMRX
TNC129-145-080000-
/O.NEW.KMRX.TO.W.0007.060407T2308Z-060408T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
708 PM EDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  MORGAN COUNTY IN EAST TENNESSEE
  THIS INCLUDES THE CITY OF WARTBURG
  ROANE COUNTY IN EAST TENNESSEE
  THIS INCLUDES THE CITY OF ROCKWOOD

* UNTIL 800 PM EDT

* AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
  NORTHWEST OF ROCKWOOD...MOVING EAST AT 60 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  WARTBURG BY 715 PM EDT
  OLIVER SPRINGS BY 730 PM EDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL 
UP TO GOLFBALL SIZE AND DESTRUCTIVE OUTFLOW WINDS IN EXCESS OF 50 
MPH. THIS REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED EARLIER.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR A STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
STRUCTURE IN AN INTERIOR HALLWAY...ROOM OR CLOSET. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.

LAT...LON 3610 8490 3584 8482 3591 8427 3622 8447

$$

DMG
2 follow-up statements
000 
WWUS54 KMRX 072318
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
718 PM EDT FRI APR 7 2006

TNC129-145-080000-
/O.CON.KMRX.TO.W.0007.000000T0000Z-060408T0000Z/
ROANE TN-MORGAN TN-
718 PM EDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR MORGAN
AND ROANE COUNTIES...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR OAKDALE...OR ABOUT
8 MILES SOUTH OF WARTBURG...MOVING EAST AT 60 MPH.

THE TORNADO WILL BE NEAR...
  PETROS BY 725 PM EDT
  OLIVER SPRINGS BY 730 PM EDT

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM HAS HAD A HISTORY OF PRODUCING STRONG TO VIOLENT TORNADOES. IF
YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR A STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
STRUCTURE IN AN INTERIOR HALLWAY...ROOM OR CLOSET. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

LAT...LON 3610 8490 3584 8482 3591 8427 3622 8447

$$

17
000 
WWUS54 KMRX 072329
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
728 PM EDT FRI APR 7 2006

TNC129-145-080000-
/O.CON.KMRX.TO.W.0007.000000T0000Z-060408T0000Z/
ROANE TN-MORGAN TN-
728 PM EDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR MORGAN
AND ROANE COUNTIES...

AT 724 PM EDT...THIS TORNADO WAS LOCATED NEAR PETROS...OR ABOUT 9 
MILES SOUTHEAST OF WARTBURG...MOVING EAST AT 60 MPH.

THE PUBLIC REPORTED A FUNNEL CLOUD OVER MOSSY GROVE. ALSO PUBLIC 
REPORTS OF QUARTER SIZED HAIL IN MORGAN COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR A STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
STRUCTURE IN AN INTERIOR HALLWAY...ROOM OR CLOSET. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

LAT...LON 3610 8490 3584 8482 3591 8427 3622 8447

$$

17

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 2:00 PM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, Apr 7, 2:00 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
200 PM EDT FRI APR 7 2006

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... SEVERE STORM
OUTBREAK IS UNDERWAY THIS AFTN. LARGE HAIL HAS BEEN REPORTED OVR W
AND MID TN THIS AFTN AND TORNADIC RADAR SIGNITURES HAVE BEEN PRESENT
IS RIGHT MOVING SUPERCELLS. GOOD SUNSHINE AND HEATING HAS OCCURRED
OVER THE CUMBERLAND PLATEAU AND THE EAST TENNESSEE VALLEY TODAY. THE
HIGH RISK AREA FOR SEVERE TSTMS HAS BEEN EXPANDED THIS AFTN TO
INCLUDE THE S CUMBERLAND PLATEAU AND ALL OF MID TN. MOST OF THE
REMAINDER OF THE MRX CWA IS IN THE MODERATE RISK AREA. THE SVR TSTMS
ARE DEVELOPING ALONG A MID 60S DP GRADIENT. THIS LINES UP WELL WITH
FAVORABLE JET DYNAMICS. AS THE LOW PRESSURE SYSTEM MOVES EAST
TONIGHT...THE FOCUSING OF THE STORMS WILL TRANSLATE ACROSS KY...TN
AND AL AND INTO THE MRX CWA THIS EVENING. THE UPR SUPPORT PERSISTS
OVR NIGHT TO RETRIGGER DEEP CONVECTION WHICH COULD RESULT IN
LOCALIZED FLOODING. THE UPR TROUGH AXIS AND SFC COLD FRONT WILL MOVE
E THROUGH THE AREA AROUND MID MORNING WITH SCT SHWRS POSSIBLE INTO
THE AFTN. HIGH PRESSURE AND DRYING BUILD INTO THE AREA THROUGH
SUNDAY NIGHT WITH A SLIGHT THREAT OF FROST ACROSS SW VA AND NE TN
SUNDAY NIGHT.

.LONG TERM...(MONDAY THROUGH FRIDAY)...HIGH PRESSURE CONTINUES INTO
MONDAY...BRINGING DRY WEATHER ON MONDAY AND TUESDAY.  NEXT FRONT
PUSHING IN ON WEDNESDAY AND STALLING.  WILL CARRY SLIGHT CHANCE POPS
FOR WEDNESDAY AND THURSDAY.  DRY WEATHER SHOULD RETURN BY FRIDAY.
STAYED RELATIVELY CLOSE TO MEX GUIDANCE AND HPC FOR TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             59  65  41  68 / 100  80   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  58  61  38  64 / 100  90  10   0
OAK RIDGE, TN                       57  60  36  65 / 100  90  10   0
TRI CITIES AIRPORT, TN              54  58  33  62 / 100 100  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

SON/GH
Hazardous weather outlook, Apr 7, 5:00 AM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 AM EDT FRI APR 7 2006

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-080930-
ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE-
CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-
HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN-
MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-
NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL-
SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER-
SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE-
500 AM EDT (400 AM CDT) FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN
VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

...AN OUTBREAK OF SEVERE THUNDERSTORMS WITH THE POSSIBILITY OF
TORNADOES AND FLASH FLOODING IS EXPECTED MAINLY THIS EVENING AND
OVERNIGHT...

THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS MUCH OF THE
TENNESSEE RIVER VALLEY AND SOUTHERN APPALACHIANS THIS AFTERNOON
AND TONIGHT. SUPERCELL STORMS...CAPABLE OF PRODUCING EXTREMELY LARGE
HAIL AND SOME TORNADOES...WILL LIKELY DEVELOP BY THIS AFTERNOON AND
EVENING. THESE SUPERCELLS SHOULD INITIALLY OCCUR ACROSS NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE THIS AFTERNOON...AND THEN
MOVE NORTHEAST TOWARDS EAST TENNESSEE.

THE SEVERE WEATHER THREAT WILL GRADUALLY EVOLVE FROM A TORNADO AND
LARGE HAIL THREAT INTO MORE OF A SIGNIFICANT FLOODING EVENT LATER IN
THE EVENING...AS THESE THUNDERSTORMS BEGIN TO CONCENTRATE AHEAD OF AN
APPROACHING COLD FRONT. WIDESPREAD TOTAL RAINFALL AMOUNTS BETWEEN 2
AND 3 INCHES ARE ANTICIPATED BY SATURDAY MORNING...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND POSSIBLY A FEW THUNDERSTORMS SHOULD BE ENDING SATURDAY
MORNING. THE THREAT OF SEVERE STORMS AND FLOODING SHOULD BE
DIMINISHING BY NOON SATURDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED POSSIBLY AS EARLY AS LATE THIS
AFTERNOON...BUT MORE LIKELY FOR THIS EVENING INTO SATURDAY MORNING.

TG

In the hours before

Local storm report, Apr 7, 5:44 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             ONEIDA                  36.50N 84.51W
04/07/2006  E1.00 INCH       SCOTT              TN   LAW ENFORCEMENT

            QUARTER SIZED HAIL IN ONEIDA. REPORTED BY ONEIDA POLICE
            DEPARTMENT.

&&

FEF/MEP
Local storm report, Apr 7, 5:55 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
555 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             JELLICO                 36.58N 84.13W
04/07/2006  E1.75 INCH       CAMPBELL           TN   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL IN JELLICO. REPORTED BY THE JELLICO
            POLICE DEPARTMENT.

&&

FEF/MEP
Local storm report, Apr 7, 6:21 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
621 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             CLAIRFIELD              36.55N 83.95W
04/07/2006  E1.00 INCH       CLAIBORNE          TN   LAW ENFORCEMENT

            QUARTER SIZED HAIL IN CLAIRFIELD. REPORTED BY SHERIFFS
            OFFICE.

&&

FEF/MEP
Local storm report, Apr 7, 6:26 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
626 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             3 SW JELLICO            36.55N 84.17W
04/07/2006  E1.75 INCH       CAMPBELL           TN   TRAINED SPOTTER

            GOLF BALL SIZED HAIL COVERING THE GROUND IN NEWCOMB.
            REPORTED BY STORM SPOTTER.

&&

FEF/MEP
Local storm report, Apr 7, 6:30 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
630 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             CLAIRFIELD              36.55N 83.95W
04/07/2006  E1.75 INCH       CLAIBORNE          TN   TRAINED SPOTTER

            GOLF BALL SIZED HAIL COVERING THE GROUND IN CLAIRFIELD.
            REPORTED BY STORM SPOTTER.

0620 PM     TSTM WND DMG     CLAIRFIELD              36.55N 83.95W
04/07/2006                   CLAIBORNE          TN   TRAINED SPOTTER

            SEVERAL TREES DOWN IN THE CLAIRFIELD AREA. REPORTED BY
            STORM SPOTTER.

0620 PM     TSTM WND GST     CLAIRFIELD              36.55N 83.95W
04/07/2006  E70.00 MPH       CLAIBORNE          TN   TRAINED SPOTTER

            WINDS ESTIMATED GUSTING FROM 60 TO 70 MPH. REPORTED BY
            STORM SPOTTER.

&&

FEF/MEP

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:19 PM EDTTornado WarningMRXScott41 min
Apr 7, 5:38 PM EDTTornado WarningMRXCampbell42 min
Apr 7, 6:03 PM EDTTornado WarningMRXClaiborne32 min
Apr 7, 6:39 PM EDTTornado WarningMRXHancock66 min
Apr 7, 7:01 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane44 min
Apr 7, 7:29 PM EDTTornado WarningMRXAnderson46 min

Nearby

Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.